Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A characterization of the least cardinal for which the Baire category theorem fails


Author: Arnold W. Miller
Journal: Proc. Amer. Math. Soc. 86 (1982), 498-502
MSC: Primary 04A15; Secondary 03E05, 54H05
MathSciNet review: 671224
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \kappa $ be the least cardinal such that the real line can be covered by $ \kappa $ many nowhere dense sets. We show that $ \kappa $ can be characterized as the least cardinal such that "infinitely equal" reals fail to exist for families of cardinality $ \kappa $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A15, 03E05, 54H05

Retrieve articles in all journals with MSC: 04A15, 03E05, 54H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0671224-2
PII: S 0002-9939(1982)0671224-2
Article copyright: © Copyright 1982 American Mathematical Society